# SDR DALA2016121009775

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS, CRACK ON ANGLES AT STA Y=389 AND BEAM 1, 2 AND 5 FWD CARGO COMPARTMENT INNER STRUCTURE. NO CRACKS WERE FOUND ON ANGLES STA Y=389 BEAM 1 AND 2. CRACK ANGLE ON STA 389 BEAM 5 WAS REPLACED PER DWG 9957664 REV N AND SRM 51-30-5.
